CONTINUITY OF (α, β)-DERIVATIONS OF OPERATOR ALGEBRAS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
We investigate the continuity of (α, β)-derivations on B(X)or C*-algebras. We give some sufficient conditions on which (α, β)-derivations on B(X) are continuous and show that each (α, β)-derivation from a unital C*-algebra into its a Banach module is continuous when α and β are continuous at zero. As an application, we also study the ultraweak continuity of (α, β)-derivations on von Neumann algebras.
Abstract
We investigate the continuity of (α, β)-derivations on B(X)or C*-algebras. We give some sufficient conditions on which (α, β)-derivations on B(X) are continuous and show that each (α, β)-derivation from a unital C*-algebra into its a Banach module is continuous when α and β are continuous at zero. As an application, we also study the ultraweak continuity of (α, β)-derivations on von Neumann algebras.
참고문헌 (15)
- F. F. Bonsall, "Complete Normed Algebras" (1973), Springer-Verlag
- E. Christensen, "Derivations of nest algebras", Math. Ann, 229(2), pp.155~161 (1977)
- H. G. Dales, "Banach Algebras and Automatic Continuity(Oxford Science Publications)" (2000), The Clarendon Press, Oxford University Press
- B. E. Johnson, "Continuity of derivations and a problem of Kaplansky", Amer. J. Math, 90, pp.1067~1073 (1968)
- R. V. Kadison, "Derivations of operator algebras", Ann. of Math, 83, pp.280~293 (1966)
- R. V. Kadison, "Fundamentals of the Theory of Operators, Vol 1: Ele- mentary Theory; Vol 2: Advanced Theory, Graduate Studies in Mathematics, Vol. 15, Vol. 16" (1997), American Mathematical Society
- I. Kaplansky, "Modules over operator algebras", Amer. J. Math, 75, pp.839~858 (1953)
- I. Kaplansky, "Derivation of Banach algebras", Seminar on Analytic Functions (1958), Institute for Advanced Study
- W. S. Martindale III, "When are multiplicative mappings additive", Proc. Amer. Math. Soc, pp.695~698 (1969)
- M. Mirzavaziri, "Automatic continuity of -derivations on C*- algebras", Proc. Amer. Math. Soc, 134(11), pp.3319~3327 (2006)
- M. Mirzavaziri, "σ-derivations in Banach algebras", Bull. Iranian Math. Soc, 32(1), pp.65~78 (2006)
- M. S. Moslehian, "Hyers-Ulam-Rassias stability of generalized derivations", Int. J. Math. Math. Sci, pp.8~ (2006)
- J. R. Ringrose, "Automatic continuity of derivations of operator algebras", J. London Math. Soc, 5, pp.432~438 (1972)
- S. Sakai, "On a conjecture of Kaplansky", Tohoku Math. J, 12, pp.31~33 (1960)
- A. R. Villena, "Automatic continuity in associative and nonassociative context", Irish Math. Soc. Bull, 46, pp.43~76 (2001)
